RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 8, страницы 949–954 (Mi rcd301)  

Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space

Alexey P. Mashtakov, A. Yu. Popov

Program Systems Institute of RAS, Pereslavl-Zalessky, Yaroslavl Region, 152020 Russia

Аннотация: For the sub-Riemannian problem on the group of motions of Euclidean space we present explicit formulas for extremal controls in the special case where one of the initial momenta is fixed.

Ключевые слова: sub-Riemannian geometry, special Euclidean motion group, extremal controls

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01387
This work was supported by the Russian Science Foundation under grant 17-11-01387 and performed at the Ailamazyan Program Systems Institute of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S1560354717080044

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 58E10
Поступила в редакцию: 17.08.2017
Принята в печать:01.11.2017
Язык публикации: английский

Образец цитирования: Alexey P. Mashtakov, A. Yu. Popov, “Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space”, Regul. Chaotic Dyn., 22:8 (2017), 949–954

Цитирование в формате AMSBIB
\RBibitem{MasPop17}
\by Alexey P. Mashtakov, A.~Yu.~Popov
\paper Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 8
\pages 949--954
\mathnet{http://mi.mathnet.ru/rcd301}
\crossref{https://doi.org/10.1134/S1560354717080044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425981500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042480232}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd301
  • http://mi.mathnet.ru/rus/rcd/v22/i8/p949

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:112
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019